# SDR IPXA09M55995

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 2565 · Escape Slide
- Part: Pressure Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE PRESSURE GAUGE NOT VISIBLE.  REPOSITIONED SLIDE FABRIC.  BOTTLE PRESSURE VISIBLE PER AMM 25-60-00.
